MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC LINGO GLUCOSE SYSTEM; N/A

ABBOTT DIABETES CARE INC LINGO GLUCOSE SYSTEM; N/A
Model Number 77263-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Dizziness (2194)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported of pain after 2 days of wearing the abbott diabetic care (adc) device.Customer experienced dizziness and faint feeling.However, further follow-up attempts to determine if there was a loss of consciousness have been unsuccessful.It was unknown if the customer received any treatment from third-party administration for the reported product issue.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
The reported product is not expected to be returned as reporter indicated the device was discarded.An investigation has been performed for the reported complaint.There was no indication that the product did not meet specification.The reported complaint is related to skin irritation or an allergic reaction to the patch adhesive of the freestyle libre sensor.Dhrs (device history review) for the product was reviewed and the dhrs showed the product met specifications prior to release to distribution.The most probable root causes associated with this failure mode are disconnected, faulty or damaged components or misuse.However, mitigations are in place to reduce and prevent such issues.All vital manufacturing steps are validated, monitored, and verified during manufacturing to ensure the system is in conformance with the verified design.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.All complaints and complaint trends are investigated to determine if there is a product defect/ deficiency.If a product defect/ deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott¿s post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/ risk ratio.No further investigation is planned.In the event that product is received, a physical investigation will be performed per adc's established processes and procedures and a report will be submitted upon completion of investigation.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
LINGO GLUCOSE SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502-7001
4157205405
MDR Report Key25062768
Report Number2954323-2026-58787
Device Sequence Number10101330
Product Code SAF
UDI-Device Identifier00357599848002
UDI-Public(01)00357599848002(17)2026-08-31(10)KTP014168(91)77263-01-0005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/31/2026
Device Model Number77263-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date05/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown